# SDR SWAA2020020641138

- Difficulty date: January 30, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 41,685 hours, 24,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN MID-CABIN LOOSE.          / RE-ATTACHED SIGN IAW AMM.
